American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[2] Oliver Baues. Left-symmetric algebras for $\mathfrak{gl}(n)$. Trans. Amer. Math. Soc. 351 (1999) 2979-2996. MR 1608273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hans-Joachim Baues. Quadratic homology. Trans. Amer. Math. Soc. 351 (1999) 429-475. MR 1615931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Neeta Singh. On tertiary exotic characteristic classes. Proc. Amer. Math. Soc. 124 (1996) 2561-2569. MR 1317051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Slack. A classification theorem for homotopy commutative $H$-spaces with finitely generated mod $2$ cohomology rings. Memoirs of the AMS 92 (1991) MR 1086565.
Book volume table of contents   

[6] Frank Williams. The $H$-deviation of a lift . Proc. Amer. Math. Soc. 104 (1988) 1291-1295. MR 931748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard M. Kane. Implications in Morava $K$-theory. Memoirs of the AMS 59 (1986) MR 823444.
Book volume table of contents   

[8] R. M. Kane. The extended module of indecomposables for mod $2$ finite $H$-spaces . Trans. Amer. Math. Soc. 292 (1985) 281-304. MR 805963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Williams. Primitive obstructions in the cohomology of loopspaces . Proc. Amer. Math. Soc. 91 (1984) 477-480. MR 744652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luchezar L. Avramov. Free Lie subalgebras of the cohomology of local rings . Trans. Amer. Math. Soc. 270 (1982) 589-608. MR 645332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. G. Dwyer. Homotopy operations for simplicial commutative algebras . Trans. Amer. Math. Soc. 260 (1980) 421-435. MR 574789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1